# SDR CA070504002

- Difficulty date: May 3, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 47G-2
- Aircraft time: 21,057 hours
- Engine: Lyc VO435A1D
- System (JASC): 6220 · Main Rotor Head
- Part: Tube
- Part number: 471401241
- Condition: Cracked
- Location: Stabilizer Bar
- Part time: 14,126 hours
- Component: Stabilizer Bar, Bell
- Component part number: 471401014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON NORMAL WALK AROUND PILOT NOTICED STABILIZER BAR TUBE CRACKED AT SLEEVE AT IB END OF TUBE. STAB BAR ASSEMBLY WAS REPLACED AND MACHINE RETURNED TO SERVICE. AD 74-08-02 COVERS THIS ISSUE ON SOME OF THE LATER MODEL STAB BARS BUT NOT THE EARLIER MODELS OF STAB BARS. ALTHOUGH WE CHECK THIS AS PART OF OUR NORMAL PREFLIGHT CHECK AND THIS IS HOW IT WAS FOUND. (TC NR 20070504002)
